Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. Ya. Tikhonenko, “On the approximate solution of some boundary-value problems with shifts,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 120–123 (1976).

  2. 2.

    V. P. Kadushin, “On direct methods of solving a class of singular integral equations,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 11, 109–111 (1976).

  3. 3.

    V. G. Ivanitskii, “Approximate solution of a class of singular integral equations with a shift by the method of averaging functional corrections,” Ukr. Mat. Zh.,20, No. 5, 700–705 (1968).

  4. 4.

    N. Ya. Tikhonenko,“On the approximate solution of singular integral equations and boundary-value problems with a shift,” Dokl. Akad. Nauk SSSR,230, No. 2, 291–294 (1976).

  5. 5.

    V. V. Ivanov, The Theory of Approximate Methods and Its Application to the Numerical Solution of Singular Integral Equations [in Russian], Naukova Dumka, Kiev (1968).

  6. 6.

    B. G. Gabdulkhaev and P. N. Dushkov, “The method of mechanical quadratures for singular integral equations,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 12, 3–14 (1974).

  7. 7.

    B. G. Gabdulkhaev, “Some questions in the theory of approximate methods. IV,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 6, 15–23 (1971).

  8. 8.

    G. S. Litvinchuk, Boundary-Value Problems and Singular Integral Equations with a Shift [in Russian], Nauka, Moscow (1977).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 3, pp. 378–382, May–June, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Didenko, V.D. Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function. Ukr Math J 32, 251–254 (1980). https://doi.org/10.1007/BF01089763

Download citation

Keywords

  • Integral Equation
  • Approximate Solution
  • Unknown Function
  • Singular Integral Equation
  • Carleman Shift